# SDR ABXA010660

- Difficulty date: December 12, 2001
- Submitted: January 8, 2002
- Operation: Air carrier
- Aircraft: N939AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47201
- Aircraft time: 51,299 hours, 42,061 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN WAS OIL CANNING UNDER THE NR 2 PYLON, FORWARD OF STATION 965 IN TWO BAYS.  REPAIRED IAW DC-9 SRM 53-04.
